# SDR UIEA2018111642607

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1109
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT WTB STRUCTURE FUSELAGE STRAP BS 1109 CORRODED 111-40( REMOVED CORROSION AT RT AFT WTB STRUCTURE FUSELAGE STRAP BS 1109 FOUND WITHIN LIMITS IAW B767 SRM 53-0-71 AND SRM 51-10-02, TREATED, PRIMED, AND TOP COATED AREA IAW B767 SRM 51-20-01 )
